# SDR HALA2011122600618

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,570 hours, 18,584 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER ENGINE SHUTDOWN, NOTE GENERATOR FIELD TRIP ON RT ENG.  ACCOMPLISHED FIM 24-20-00.  NO FAULTS NOTED.  RESET RT GEN FIELD SWITCH. GROUND RUN CHECK OK IAW AMM 24-11-00.  OK FOR SERVICE.
